# SDR SWAA2024090624707

- Difficulty date: August 10, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD ATTATCHMENT ANGLE ATTACHED TO THE R1 DOOR MOPSILL FROM BS 294 - 328 RBL 57 WL208<[01] REMOVED AND REPLACED THRESHOLD ATTACH ANGLE; ANGLE CAME WHIT SERVICEABLE MOPSILL ASSY P/N 654A0004-106 INSTALLATION ACCOMPLESHED ON COSTUMER CARD TTG8Q00UYKNN;[02] CORRECTIVE ACTION COMPLETED.
